Switching from ZOLOFT to PROZAC....feel stoned , dizzy

Discussion in 'Fibromyalgia Main Forum' started by Ponygirl, Jun 30, 2003.

  1. Ponygirl

    Ponygirl New Member

    So my friends , for 30+ years Ive been on anti-drepressants. After 3 years I'm tired of not having any fire in my loins..... So, I'm going back to Prozac to see if this will help.For the last week took 1/2 a tab of Prozac, now up to a full one. Dizzy when I even sit up in bed. Feeling like I am having an out-body experiece and very teary. Remember when we smoked a little dope? I hate that feeling! My eyes are burning, I am SOOOOO tired. Dont rememeber this effect when I was on this stuff before. Wondering why now.? Yesterday I even tossed my cookies as my sweetie was fixing my decaf tea and a great Sunday A.M. breakfast. Sort of like morning sickness. The only thing that sounds good to me is Liptons Chicken noodle soup and ice cream. NO<<<<< not pregnant. Anybody else have this when switching drugs?. The only good thing is , I had great sex for the first time in 6 months. Sorry for bragging, thats the best R/X Ive had for a long time but, in the mean time, YUK. How long will this last? My girl friend said maybe I should have my bloodpressure checked.
  2. Ponygirl

    Ponygirl New Member

    Not having a good time here..... ANYBODY feel this too?
  3. paula45

    paula45 New Member

    Sorry---But, I switched from Zoloft to Paxil CR and it didn't work for me (plus too much weight gain); so switched to Lexapro which is supposed to be a miracle. I feel like total sh*t! (sorry bout that). I started low, upped it little by little, etc. But I feel like cr*p and I don't know what I'm gonna do. I'm so sleepy, tired, off balance...just feel completely drained and want to stay in bed 24/7. I SO feel like throwing in the towel. Just know that you aren't alone in your feeling bad. I'm sorry I can't offer any advice to you except to keep hanging in there. Hope you feel better.
    paula
  4. Dlebbole

    Dlebbole New Member

    Hey ponygirl - just wondering how long you have been off the zoloft before you switched to Prozac? I have heard that it can be difficult to get off the zoloft - in other words, lots of symptoms coming off of it. I started Prozac 10 days ago (I am being treated for cancer and have severe anxiety and depression) after not being able to move on zoloft. I KNEW I had to drink water, but I couldn't muster the motivation to lift a glass to my lips. I also got a "sunburn" feeling with the zoloft and again with the Prozac. But so far, I don't feel as bad on the Prozac. I am hoping it is what is causing my better mood. Just the fact that I'm back on email is amazing. I haven't been interested in a long time. Good luck. diane
  5. Dlebbole

    Dlebbole New Member

  6. Ponygirl

    Ponygirl New Member

    It's been one week today. Dr. told me I could just go from one to the other but start on the prozac 1/2 tab for a week. Yesterday took a whole one for the first time. Think Im starting to get it together as I dont feel quite so light headed. Even my eyes look different. I look like I have a migrane headache , my brows are kind of wrinkled together. No hot flashes yet. I do remember them from last time I took this. Seems to me thats why I switched it in the first place. Think Ill still wait a day or so before driving or riding my horse. Knowing my luck, Id crash into some one or fall off. Not a good thing. Anybody else switched and felt wierd/. Happy trails, ponygirl.
  7. Ponygirl

    Ponygirl New Member

    Forgot to mention I took a zanax last night and again today. Maybe thats why I feel better. I do know zoloft was better for the anxiety but may have to do the prozac with zanax. Hey whats LEXAPRO? That one I havent heard of . Surprized me as I thought Id tried them all. Sorry to hear you feel crappy on it. I guess there really is no miricle cure. But,,,,, my muscle spasms are still gone after my ankle surgery , so thats a GREAT thing. Little tough to get anesthesia everytime we are so flared up. Just feel lucky thats gone. (FOR NOW)
  8. paula45

    paula45 New Member

    is supposed to newest and greatest with little to no side effects. It's an updated Celexa supposedly without the side effects. They figured out a way to engineer it somehow so it's the same drug without the side effect component. Anyway, I've tried it twice now and I can't tolerate it. I, too, have tried them all and I'm starting to wonder how badly I need them since none of them work great for me. Oh well...right now I'm tinkering with my pain meds so I'm not gonna worry too much about the antidepressants. Hope you have much better luck than I!
    Paula